advertisement
Question
Posted by: sugarebee | 2007/03/26

Please advise on panic attack / disorder

Please help
After the birth of my son 4 months ago I started to get really weird feelings for no reason at all. And they recently started getting worse so when I went to my dr to try describe them as, a funny sensation in my stomach were my heart races and it makes me want to throw up and not eat almost like being sea sick but with lots of butterflies going on in my stomach, or like being caught doing something wrong. He classified it as panic attack and prescribed a antidepressant.
But I don’t understand why im having them as im not depressed and of coarse don’t have many worries. Only small usual motherly worries that ever mother have. My problem is what can I do to make them go away they are still there even on the medication which makes me terribly sleepy. In fact I sometimes think I could just kill myself with that terrible feeling that these attacks make me feel. It’s worse than having a real pain like a headache. And is it all just in my head because I sometimes think im loosing my head from these feelings

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Sugarebee
It could be a combination of post birth hormones, and little sleep and more stress - it is not something you do or don't do - it just happens!
Just ask your doctor to please check your thyroid hormones and blood sugar, to ensure that it is not due to a physical reason.
See http://www.mayoclinic.com/health/panic-attacks/DS00338/DSECTION=1
What kind of antidepressant are you using?
Are you breastfeeding?
Please answer in the post a question box.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: sugarbee | 2007/03/27

Hi Cyberdoc
I recently stopped breast feeding 3 weeks ago the Dr gave me Dossolex (dont quite know the spelling). To stop the breast milk.

He has put me on Cipsalix, thus makes me extreamly tired so i take them now at night.
Im Also taking a multi vitiman wich they prescibe for cancer patients as its supposed to be very good, Phyto-Vite. At R300.00 it better be very good. As I thought this could help my hormones and give me back what i was loosing from breast feeding. I have been on them for a month now.

Regards
Sugarbee

Reply to sugarbee

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement